advertisement
Question
Posted by: Anette | 2008/10/13

Tramal SR 150 tablets

I suffer from AS and use Tramal AR 150 for the pain. I feel dizzy and very tired all the time. Can it be a side effect from Tramal? What do you suggest I do? I am seeing my specialist again in November 2008, but would like to have your oppinion please. I never feel good anymore. I hate the dizziness - it restricts my daily activities a lot.
Thank you.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Anette
Tramal can cause dizziness and drowsiness so this could be side effects. What does AS stand for?
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: X Rated | 2009/04/08

I am been using this medicine for 3 years due the fact that no doctor can diagnose my num and sour legs. The Medical Scheme has spent at least 100k without finding out what is the main problem. I do have a history of kidney stone’ s before using this drug. This is the only drug that helps me to cope with pain, but it did change my personal life by 180 degrees. I do not like to be social anymore, and if I do not use this drug everybody in this world irritates me. My body feels like that a train has hit me. What can I do to get rid of this drug?

Usage: 3 x 150 Sr daily

Reply to X Rated
Posted by: Anette | 2008/10/14

AS stands for ankylosing spondylitis. I also have Chrons disease that is associated with AS and for that I take Salazopyrin. I have only recently started taking that so I wonder if maybe the medications (specially the Tramal and Salazopyrin) is not clashing and that is the result of me being so dizzy all the time. I use lots of other medication as well, but the rest I have been using for a while and have never had any side effects.

Thank you.

Reply to Anette

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement